# SDR SWIA971600

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DE-ICE BOOT FAILS AFTER 2 MINUTES.  RETURNED TO FIELD.  FOUND SIGNIFICANT AIR LEAKAGE AT LEFT PRESSURE REGULATOR VALVE FITTING.  SECURED LOOSE FITTING.  OPS CHECKS GOOD PER MM 30-10-00.
